# SDR CA111129005

- Difficulty date: November 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta A109S
- Aircraft time: 159 hours
- Engine: Pwc PW207C
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Wing
- Part time: 157 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) POSITION LIGHT CB POPPED, DAY FLIGHT, RESET DID NOT WORK.  FLIGHT ABORTED, INSPECTION REVEALED SEVERE CHAFFING OF WIRES INSIDE THE WINGLET & HORIZONTAL STABILIZER CAUSED BY INADEQUATE SHEATHING & TIE DOWN CAUSING WIRES TO RUB ON THE WINGLET STRUCTURE ON THE LT & RT SIDES.  TECH REP HAS BEEN INFORMED WORN WIRES WILL BE REPLACED.
